JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 129
Note on Qi's Inequality and Bougoffa's Inequality

    Authors: Wen-jun Liu, Chun-Cheng Li, Jian-wei Dong,  
    Keywords: Qi's inequality, Bougoffa's inequality, Integral inequality, Cauchy's Mean Value Theorem.  
    Date Received: 28/03/06  
    Date Accepted: 19/09/06  
    Subject Codes:


    Editors: Feng Qi,  

In this paper, an answer to a problem proposed by L. Bougoffa is given. A consolidation of Qi's inequality and Bougoffa's inequality is obtained.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login